Literature review on networking of theories developed in mathematics education context
Camilo Andrés Rodríguez-Nieto 1, Vicenç Font Moll 2 * , Flor Monserrat Rodríguez-Vásquez 3
More Detail
1 School of Education Sciences, Atlantic University, Barranquilla, COLOMBIA2 Department of Didactics of Experimental and Mathematical Sciences, University of Barcelona, Barcelona, SPAIN3 Autonomous University of Guerrero, Guerrero, MEXICO* Corresponding Author

Abstract

The research aim is made a literature review on research focused on networking of theories developed in mathematics education field with several mathematical concepts. On the other hand, to illustrate what a networking of theories consists of, a synthesis of an articulation between the extended theory of connections (ETC) and the onto-semiotic approach (OSA) was presented using the study of the mathematical connections built by a university student on the derivative concept as an example. A qualitative study was developed in two stages: (1) Three phases were followed: search for information in various search engines and databases (ERIC, Google Scholar, etc.), organization and analysis of the documentation, finding works on articulation of theories focused on various mathematical concepts such as derivative. (2) A synthesis of the theoretical articulation ETC-OSA is presented, emphasizing the analysis of an episode over the derivative. It is concluded that the research reviewed on the articulation of theories about a certain phenomenon or teaching of content represents an important contribution to improving its understanding. In addition, this research provides a theoretical input or detailed panorama of background organized chronologically so that the community interested in this research line can use it for future studies.

License

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Review Article

EURASIA J Math Sci Tech Ed, 2022, Volume 18, Issue 11, Article No: em2179

https://doi.org/10.29333/ejmste/12513

Publication date: 06 Oct 2022

Article Views: 412

Article Downloads: 355

Open Access References How to cite this article